# SDR GUUA04280602

- Difficulty date: April 28, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Part number: 70522
- Condition: Shorted
- Location: Right Engine
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9152 EYW/TPA DURING APPROACH RIGHT FIRE LOOP AND T HANDLE ANNUNCIATOR ILLUMINATED INTERMITTENTLY.  REPLACED RT FIRE LOOP ELETRICAL HARNESS.
